Alert archive / Nebraska / River Flood Warnings in 2013

River Flood Warning 6, NWS North Platte, NE

September 20, 2013Lincoln County, Nebraska

NWS North Platte, NE issued this river flood warning at Sep 20, 2013, 10:02 AM CDT for Lincoln County, Nebraska. It took effect at Sep 21, 2013, 1:00 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Sep 20, 2013, 10:02 AM CDT (15:02 UTC)
In effect from
Sep 21, 2013, 1:00 PM CDT
Expired
Sep 22, 2013, 7:00 PM CDT
In force
30 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at North Platte (NPTN1).

Action stage
5.5 ft
Minor stage
6 ft
Moderate stage
6.5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS43 KLBF 201502
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1002 AM CDT FRI SEP 20 2013

...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA...

  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
.AS FLOOD WATERS MOVE INTO THE NORTH PLATTE AREA FROM THE SOUTH 
PLATTE RIVER...THE WATER WILL BACK UP INTO THE NORTH PLATTE RIVER 
WITH MINOR FLOODING EXPECTED IN LOW LYING AREAS ALONG THE RIVER FROM
THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS...THROUGH THE
HIGHWAY 83 BRIDGE. ONCE THE WATER MOVES INTO THE MAIN STEM OF THE
PLATTE RIVER THE WATER IN THE NORTH PLATTE RIVER CHANNEL WILL ALSO
MOVE ALONG...WITH FLOODING EXPECTED FOR A TIME-FRAME OF
APPROXIMATELY 12 HOURS.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER 
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN 
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 
&&

NEC111-211502-
/O.NEW.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0000Z.NR/
1002 AM CDT FRI SEP 20 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT  6:00 AM FRIDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.

&&

LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064 
      4114 10067      

$$
4 follow-up statements
419 
WGUS83 KLBF 202213
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
513 PM CDT FRI SEP 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
.AS FLOOD WATERS MOVE INTO THE NORTH PLATTE AREA FROM THE SOUTH 
PLATTE RIVER...THE WATER WILL BACK UP INTO THE NORTH PLATTE RIVER 
WITH MINOR FLOODING EXPECTED IN LOW LYING AREAS ALONG THE RIVER FROM
THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS...THROUGH THE
HIGHWAY 83 BRIDGE. ONCE THE WATER MOVES INTO THE MAIN STEM OF THE
PLATTE RIVER THE WATER IN THE NORTH PLATTE RIVER CHANNEL WILL ALSO
MOVE ALONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER 
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN 
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.

&&

NEC111-212213-
/O.CON.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0600Z.NO/
513 PM CDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT  6:00 AM FRIDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.

&&

LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064 
      4114 10067      

$$
794 
WGUS83 KLBF 210153
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
853 PM CDT FRI SEP 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
  SOUTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
  SOUTH PLATTE RIVER NEAR ROSCOE AFFECTING DEUEL AND KEITH COUNTIES.
  
  PLATTE RIVER AT BRADY NORTH CHANNEL AFFECTING LINCOLN COUNTY.
  
.THE SOUTH PLATTE RIVER CONTINUES TO FLOOD FROM THE NEBRASKA/COLORADO
BORDER THROUGH CENTRAL LINCOLN COUNTY. THE RIVER HAD CRESTED AT
PAXTON THIS AFTERNOON. THE CREST WILL PASS THROUGH SUTHERLAND AND
HERSHEY TONIGHT. 

THE  LEADING EDGE OF THE HIGH FLOW HAS MOVED INTO NORTH PLATTE AREA. 
ONCE THE RIVER CRESTS SATURDAY EVENING...THE STAGE WILL STAY FAIRLY
STEADY AT THE CREST STAGE FOR APPROXIMATELY 12 HOURS BEFORE SLOWLY
STARTING TO FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER 
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN 
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.

&&

NEC049-101-220153-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/RSON1.3.ER.130919T1620Z.130920T0715Z.000000T0000Z.NR/
753 PM MDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR ROSCOE.
* UNTIL FURTHER NOTICE.
* AT  6:30 PM FRIDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL STAY FAIRLY STEADY THROUGH TONIGHT...AND   
  SLOWLY FALL THROUGH THE NEXT WEEK.

&&

LAT...LON 4100 10226 4116 10173 4115 10127 4109 10127 4109 10173 
      4100 10213

$$

NEC111-220152-
/O.EXT.KLBF.FL.W.0004.130921T1200Z-130925T0000Z/
/NPSN1.1.ER.130921T1200Z.130922T0000Z.130924T0000Z.NR/
853 PM CDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER AT NORTH PLATTE.
* FROM SATURDAY MORNING TO TUESDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY AFTERNOON.

&&

LAT...LON 4109 10127 4116 10127 4118 10093 4112 10068 4109 10069 
      4113 10093

$$

NEC111-220152-
/O.CON.KLBF.FL.W.0005.130922T0105Z-000000T0000Z/
/BDYN1.2.ER.130922T0105Z.130923T0000Z.000000T0000Z.NR/
853 PM CDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY NORTH CHANNEL.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT  8:00 PM FRIDAY THE STAGE WAS 2.8 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 9.3 FEET ON SUNDAY.
&&

LAT...LON 4113 10068 4108 10071 4091 10022 4097 10022

$$

NEC111-220152-
/O.CON.KLBF.FL.W.0006.130921T1800Z-130923T0000Z/
/NPTN1.1.ER.130921T1800Z.130921T1800Z.130922T0000Z.NR/
853 PM CDT FRI SEP 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SATURDAY AFTERNOON TO SUNDAY EVENING.
* AT 830 PM FRIDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY AFTERNOON.

&&

LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064 
      4114 10067      


$$
852 
WGUS83 KLBF 211522
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1022 AM CDT SAT SEP 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  SOUTH PLATTE RIVER NEAR ROSCOE AFFECTING DEUEL AND KEITH COUNTIES.

  SOUTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
  PLATTE RIVER AT BRADY AFFECTING LINCOLN COUNTY.

  NORTH PLATTE RIVER AT NORTH PLATTE AFFECTING LINCOLN COUNTY.
   
.THE SOUTH PLATTE RIVER CONTINUES TO FLOOD FROM THE NEBRASKA/COLORADO
BORDER THROUGH CENTRAL LINCOLN COUNTY. THE RIVER HAD CRESTED AT
HERSHEY AND WILL CREST AT NORTH PLATTE TODAY. SHARP RIVER RISES WILL
CONTINUE ALONG THE PLATTE RIVER TODAY AT MAXWELL WITH THE WATER 
RAPIDLY RISING ON THE PLATTE RIVER AT BRADY TONIGHT. 

EVEN THOUGH THE SOUTH PLATTE RIVER HAS CRESTED IN SOME AREAS...THE 
RIVER IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS. 
ELEVATED RIVER LEVELS ON THE SOUTH PLATTE AND PLATTE RIVER ARE 
EXPECTED THROUGH THE END OF SEPTEMBER.  

SOME MINOR FLOODING IS POSSIBLE ALONG THE NORTH PLATTE RIVER AND 
WHITE HORSE CREEK AROUND NORTH PLATTE AS THE FLOOD WATERS BACK UP 
INTO THAT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY OUT OF FLOOD WATERS. THE VELOCITY OF THE WATER 
WILL BE FASTER THAN USUAL AND UNSAFE. ALSO THE WATER CAN CONTAIN 
SEWAGE...DEBRIS... BACTERIA AND OTHER ITEMS.

&&

NEC049-101-221522-
/O.EXT.KLBF.FL.W.0003.000000T0000Z-130927T0600Z/
/RSON1.3.ER.130919T1620Z.130921T1430Z.130926T0600Z.NR/
922 AM MDT SAT SEP 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER NEAR ROSCOE.
* UNTIL LATE THURSDAY NIGHT.
* AT  9:30 AM MDT SATURDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN STEADY FOR THE NEXT 12 HOURS
  BEFORE SLOWLY FALLING OVER THE NEXT FIVE TO SEVEN DAYS. 

&&

LAT...LON 4100 10226 4116 10173 4115 10127 4109 10127 4109 10173 
      4100 10213

$$

NEC111-221521-
/O.CON.KLBF.FL.W.0004.000000T0000Z-130925T0000Z/
/NPSN1.1.ER.130921T1025Z.130921T1800Z.130924T0000Z.NR/
1022 AM CDT SAT SEP 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH PLATTE RIVER AT NORTH PLATTE.
* UNTIL TUESDAY EVENING.
* AT 10:00 AM CDT SATURDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE SLOWLY RISING TO NEAR 13.9 FEET 
  BY THIS AFTERNOON. THEN THE RIVER WILL REMAIN STEADY FOR A DAY OR 
  TWO BEFORE SLOWLY FALLING OVER THE NEXT FIVE TO SEVEN DAYS. THE 
  RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.

&&

LAT...LON 4109 10127 4116 10127 4118 10093 4112 10068 4109 10069 
      4113 10093

$$

NEC111-221521-
/O.EXT.KLBF.FL.W.0005.130922T0545Z-000000T0000Z/
/BDYN1.2.ER.130922T0545Z.130923T0600Z.000000T0000Z.NR/
1022 AM CDT SAT SEP 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT BRADY NORTH CHANNEL.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 10:00 AM CDT SATURDAY THE STAGE WAS 2.7 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AROUND MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 9.4 FEET BY EARLY MONDAY MORNING.

&&

LAT...LON 4113 10068 4108 10071 4091 10022 4097 10022

$$

NEC111-221521-
/O.EXT.KLBF.FL.W.0006.130922T1200Z-130923T1800Z/
/NPTN1.1.ER.130922T1200Z.130922T1200Z.130922T1800Z.NR/
1022 AM CDT SAT SEP 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* FROM SUNDAY MORNING TO MONDAY AFTERNOON.
* AT 10:00 AM SATURDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TODAY.

&&

LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064 
      4114 10067      


$$
699 
WGUS83 KLBF 212226
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
526 PM CDT SAT SEP 21 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
.THE WATER IS NOT EXPECTED TO BACK UP PAST THE HIGHWAY 30 BRIDGE. 
THE RIVER LEVEL ALONG THE NORTH PLATTE RIVER IN NORTH PLATTE AND 
AROUND CODY PARK WILL REMAIN NEAR THE CURRENT LEVEL. THUS THE FLOOD 
WARNING HAS BEEN CANCELLED.

&&

NEC111-212256-
/O.CAN.KLBF.FL.W.0006.000000T0000Z-130923T1800Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
526 PM CDT SAT SEP 21 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* AT  5:00 PM CDT SATURDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN AT 4.5 FEET.

&&

LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069 4112 10064 
      4114 10067      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Sep 20, 6:22 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 20, 6:22 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 AM CDT FRI SEP 20 2013

.SYNOPSIS...
ISSUED AT 356 AM CDT FRI SEP 20 2013

AT 07Z...SURFACE ANALYSIS SHOWED THE FRONT HAD GONE TO OKLAHOMA
AND NORTHWEST TEXAS. THERE APPEARED TO BE A COUPLE OF WEAK
SECONDARY FRONTS ACROSS SOUTHEAST AND SOUTH CENTRAL SOUTH DAKOTA
AND ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS. HIGH PRESSURE
WAS CENTERED OVER EXTREME NORTHWEST NEBRASKA. UNSEASONABLY COOL
TEMPERATURES IN CENTRAL AND WESTERN NEBRASKA WERE IN THE UPPER
30S TO MID 40S. LOOKING AT THE WATER VAPOR IMAGERY...THERE WAS
SOME MID LEVEL MOISTURE WRAPPING AROUND A VORTICITY MAXIMUM OVER
EXTREME NORTHEAST SOUTH DAKOTA INTO NORTHERN NEBRASKA...BUT THERE
WAS NO CLOUDINESS ASSOCIATED WITH THAT MOISTURE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM CDT FRI SEP 20 2013

WITH HIGH PRESSURE DOMINATING THE SCENE...MILD TEMPERATURES ARE
EXPECTED TODAY. COOL TEMPERATURES WILL CONTINUE TONIGHT AS THE
CANADIAN AIR MASS CONTINUES OVER THE AREA.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 356 AM CDT FRI SEP 20 2013

UPPER LEVEL RIDGE ACROSS THE SOUTHERN AND CENTRAL PLAINS RESULTING
IN WARM AND DRY SATURDAY AND SUNDAY WITH HIGHS IN THE 80S. SUNDAY
A COLD FRONT WILL ENTER THE PICTURE...FROM THE NW AS A UPPER LEVEL
TROUGH CROSS THE NORTHERN ROCKIES. THE FRONT TIMING WAS SLOWER
SLIGHTLY WITH THE 00Z RUN...AND LIMITED THE POPS FOR SUNDAY
AFTERNOON TO COVER PANHANDLE AND ANOTHER ROW TO THE EAST...WHICH
MAY STILL BE TOO FAR EAST. THE FRONT CONTINUES ACROSS THE AREA
OVERNIGHT INTO MONDAY MORNING. POPS INCREASE OVERNIGHT AS BETTER
MOISTURE IS TAPPED...AND HAVE A POCKET OF LIKELY POPS NOW ALONG
THE FRONT.

BY MONDAY AFTERNOON THE FRONT WILL BE TO THE EAST WITH COOLER
TEMPS FOR THE DAY...HIGHS IN THE 70S. ALSO WILL BEGIN TO SEE
CLEARING FROM WEST TO EAST. MODELS IN GOOD AGREEMENT WITH THE
NEXT UPPER LEVEL TROUGH TO PUSH INTO THE PAC NW THEN DIG INTO THE
CENTRAL ROCKIES BY MID WEEK. SFC HIGH PRESSURE FOR MUCH OF THE
WEEK ACROSS THE NORTHERN/CENTRAL PLAINS. SEASONAL TO SEASONALLY
WARM CONDITIONS AND DRY EXPECT. WILL HAVE TO WATCH LATE IN THE
WEEK AS THE TROUGH PUSHES ONTO THE PLAINS. STILL SOME TIMING
ISSUES BETWEEN LONG RANGE MODELS...HOWEVER SHOULD SEE ANOTHER
FRONT THURSDAY OR FRIDAY WITH AT LEAST A CHANCE FOR ISOLATED TO
SCATTERED SHOWERS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 619 AM CDT FRI SEP 20 2013

THERE ARE NO CONCERNS ABOUT RESTRICTIONS TO AVIATION THROUGH EARLY
SATURDAY. CEILING AND VISIBILITY WILL BE UNLIMITED AS HIGH
PRESSURE CONTINUES ON THE HIGH PLAINS.

&&

.HYDROLOGY...
ISSUED AT 356 AM CDT FRI SEP 20 2013

THE SOUTH PLATTE RIVER STAGE AT ROSCOE APPEARS TO BE REACHING ITS
CREST.

SHORTLY AFTER MIDNIGHT IT WAS REPORTED THAT WATER HAD BEGUN
RISING AT THE SUTHERLAND BRIDGE. FOLLOWING THE TREND OF THE GAGES
UPSTREAM...THE STAGE WILL RISE SHARPLY AND MAY BE AT FLOODING BY
DAYBREAK TODAY. THE RISE AT HERSHEY SHOULD BEGIN BY LATE THIS
MORNING AND AT NORTH PLATTE DURING THE AFTERNOON.

AT THE FORECAST/OBSERVATION POINTS AT JULESBURG AND ROSCOE...THE
REALITY WAS VERY CLOSE TO THE FORECAST. THEREFORE...THE RIVER
MODELS APPEAR TO BE WORKING WELL AND CONFIDENCE IS HIGH THAT THE
CURRENT FORECAST IS ON TRACK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...MASEK
AVIATION...SPRINGER
HYDROLOGY...SPRINGER
Hazardous weather outlook, Sep 20, 5:23 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 AM CDT FRI SEP 20 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-211030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
523 AM CDT FRI SEP 20 2013 /423 AM MDT FRI SEP 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

FLOODING CONTINUES TO BE THE MAJOR THREAT TODAY AND TONIGHT. THE
SOUTH PLATTE RIVER AT ROSCOE HAS CRESTED AND WILL BEGIN A SLOW
FALL BEGINNING THIS AFTERNOON.

THOUGH THERE IS SOME UNCERTAINTY...THE FLOOD SURGE MAY REACH
HERSHEY EARLY THIS AFTERNOON AND WILL PROBABLY REACH NORTH PLATTE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AT NORTH PLATTE...THE SOUTH PLATTE RIVER IS EXPECTED TO CREST
SATURDAY MORNING.

FLOODING IS EXPECTED TO BEGIN AT MAXWELL AND BRADY SOMETIME
SATURDAY. THE RIVER AT BRADY IS FORECAST TO CREST SUNDAY MORNING.

ONCE THE CREST IS REACHED...THE RIVER WILL FALL VERY SLOWLY AND
FLOODING IS LIKELY TO CONTINUE FOR SEVERAL DAYS.

THERE IS CONSIDERABLE UNCERTAINTY WITH THE SPECIFICS OF THE FLOOD
FORECAST.

THUNDERSTORMS ARE AGAIN EXPECTED SUNDAY AND SUNDAY NIGHT AHEAD OF
A FRONT COMING THROUGH AFTER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

Nearby

River Flood Warnings in Nebraska, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.